# SDR FDEA201106072147

- Difficulty date: June 7, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 64,551 hours, 15,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE TEST LIGHT INOPERATIVE.   REPLACED REMOTE SLIDE PRESSURE INDICATOR ASSY IAW  M/M 25-61-04-4, F/C NOW NORMAL. OK FOR SERVICE.
